Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Horowitz–Randol pairs of curves in $q$–differential metrics

Anja Bankovic

Algebraic & Geometric Topology 14 (2014) 3107–3139
Bibliography
1 R Abraham, Bumpy metrics, from: "Global analysis" (editors S S Chern, S Smale), Amer. Math. Soc. (1970) 1 MR0271994
2 J W Anderson, Variations on a theme of Horowitz, from: "Kleinian groups and hyperbolic $3$–manifolds" (editors Y Komori, V Markovic, C Series), London Math. Soc. Lecture Note Ser. 299, Cambridge Univ. Press, Cambridge (2003) 307 MR2044556
3 D V Anosov, Generic properties of closed geodesics, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982) 675, 896 MR670163
4 F Bonahon, The geometry of Teichmüller space via geodesic currents, Invent. Math. 92 (1988) 139 MR931208
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer, Berlin (1999) MR1744486
6 M Duchin, C J Leininger, K Rafi, Length spectra and degeneration of flat metrics, Invent. Math. 182 (2010) 231 MR2729268
7 H M Farkas, I Kra, Riemann surfaces, Graduate Texts in Mathematics 71, Springer (1992) MR1139765
8 A Fathi, F Laudenbach, V Poénaru, editors, Travaux de Thurston sur les surfaces, Astérisque 66–67, Soc. Math. France (1979) 284 MR568308
9 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
10 E Hopf, Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Verh. Sächs. Akad. Wiss. Leipzig 91 (1939) 261 MR0001464
11 R D Horowitz, Characters of free groups represented in the two-dimensional special linear group, Comm. Pure Appl. Math. 25 (1972) 635 MR0314993
12 C M Judge, Conformally converting cusps to cones, Conform. Geom. Dyn. 2 (1998) 107 MR1657563
13 I Kapovich, G Levitt, P Schupp, V Shpilrain, Translation equivalence in free groups, Trans. Amer. Math. Soc. 359 (2007) 1527 MR2272138
14 C J Leininger, Equivalent curves in surfaces, Geom. Dedicata 102 (2003) 151 MR2026843
15 J D Masters, Length multiplicities of hyperbolic $3$–manifolds, Israel J. Math. 119 (2000) 9 MR1802647
16 H Masur, J Smillie, Hausdorff dimension of sets of nonergodic measured foliations, Ann. of Math. 134 (1991) 455 MR1135877
17 Y N Minsky, Harmonic maps, length, and energy in Teichmüller space, J. Differential Geom. 35 (1992) 151 MR1152229
18 W D Neumann, Notes on geometry and $3$–manifolds, from: "Low dimensional topology" (editors K Böröczky Jr., W D Neumann, A Stipsicz), Bolyai Soc. Math. Stud. 8, János Bolyai Math. Soc., Budapest (1999) 191 MR1747270
19 R C Penner, J L Harer, Combinatorics of train tracks, Annals of Mathematics Studies 125, Princeton Univ. Press (1992) MR1144770
20 K Rafi, A characterization of short curves of a Teichmüller geodesic, Geom. Topol. 9 (2005) 179 MR2115672
21 B Randol, The length spectrum of a Riemann surface is always of unbounded multiplicity, Proc. Amer. Math. Soc. 78 (1980) 455 MR553396
22 K Strebel, Quadratic differentials, Ergeb. Math. Grenzgeb. 5, Springer, Berlin (1984) MR743423